# SDR 95ZZZX6030

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55WL
- Make and model: Cessna 550
- Aircraft serial: 5500140
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Adaptor
- Part number: 652635015
- Condition: Mismanufactured
- Location: Fuel Filter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUEL FILTER INLET FITTING O-RING EXTRUDED FROM FITTING.  THERE WAS NO EVIDENCE OF FUEL LEAKING.  DISCOVERED IMPROPERLY MACHINED LAND ON FITTING WOULD NOT ALLOW SEAL TO PROPERLY MATE WITH SEAL RECESS IN HOUSING.  REPLACED FITTINGS WITH NEW PARTS WHICH DID NOT HAVE LANDS.  LEAK CHECK NORMAL.
